# SDR AALA201704069016

- Difficulty date: April 5, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 13,301 hours, 1,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT FACING F/A SEAT FLASH LIGHT FAILED TEST. REMOVED AND REPLACED FLASH LIGHT BATTERY AT L2 DOOR OP CK GOOD PER AMM 25-64-01. THE AIRCRAFT WAS NOT GROUNDED.
